# SDR COOSDR000023

- Difficulty date: October 8, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FROM BS 720B TO BS 720C STR 26LT, LAP JOINT.  POSSIBLE CAUSE OF THE CORROSION WAS FATIGUE.  (X)
